Two young BBC journalists have died from what media calls a mysterious “short illness” after taking the COVID-19 AstraZeneca vaccine branded as Covishield in India. There are no details provided about the illness with any mention of vaccine scrubbed from the reports.
- EXPLOSIVE: Here’s what was uncovered in Hunter Biden’s iCloud Hack
- MAJOR PEER REVIEWED STUDY: Moderna Vaccine Increases Myocarditis Risk By 44 Times In Young Adults
- MUST READ: High Level International Bankers Simulate The Collapse Of Global Financial System
- BIG STORY: Wuhan Lab Isolated Monkeypox Strain In 2020
- EXPLOSIVE: Ukraine Biolabs Used Fever Carrying Mosquitoes To Spark Dengue Pandemic In Cuba
Unfortunately they died in short span after taking va¢cination. So illnees was short ,but crime is big .— The Alchemist✨ (@rb_physio1012) June 14, 2021
Ms Shaw joined BBC Radio Newcastle in 2016 as a daytime presenter. Her voice was well-known in the north-east of England where she had also had a successful career in commercial radio.
In a statement, Ms Shaw’s family said: “Lisa developed severe headaches a week after receiving her AstraZeneca vaccine and fell seriously ill a few days later.
“She was treated by the RVI’s [Royal Victoria Infirmary] intensive care team for blood clots and bleeding in her head.“
A coroner will consider if the cause of BBC presenter Lisa Shaw’s death might have been complicated by her having had the AstraZeneca Covid-19 vaccine.
Subscribe to GreatGameIndia
Her family said the 44-year-old was treated for blood clots days after her first jab.
An interim fact-of-death certificate lists the vaccine as one of the possible factors being considered.
It confirms an investigation into Ms Shaw’s death will be held and lists a “complication of AstraZeneca Covid-19 virus vaccination” as a consideration.
The BBC Radio Newcastle presenter was not known to have any underlying health problems.
Interestingly, days after her death BBC reported that Lisa Shaw died in hospital after a “short illness”, with no mentiin of the vaccine whatsoever.
What exactly was the “short illness” is still a mystery. However, this is not the only case.
Busby worked at the BBC for more than 30 years across many local radio stations, and more recently BBC Sport and BBC Radio 5 Live.
Mr. Dom Busby received the first dose of his AstraZeneca vaccine on March 14, according to his Twitter page. He posted photos of himself receiving the injection.
The BBC reported that Mr. Busby passed away on June 10 after a “short illness.” No further details were given with no mention of the vaccine whatsoever.
Cover-up of Vaccine deaths
These are not the only two cases, there are numerous such cases where the media is deliberately misleading people by withholding details and dreaming up new mystery illnesses to divert attention from the obvious cause – the vaccine side-effects.
Recently, the Director at Oracle, Joel Kallman who designed CDC’s Vaccine Tracking System died two months after taking the COVID-19 vaccine shot.
Earlier, well known Indian actor and the Tamilnadu state’s ambassador for creating public health messages passed away a day after he received the COVID-19 vaccine.
His vaccination was at a public event with TV channels carrying photographs of him taking the shot. As the cardiac arrest happened less than 24 hours after the inoculation, there were questions raised whether he died due to the side-effects of the vaccine.
Common Deadly Blood Clots
German scientists have found out how the broken parts of Johnson & Johnson and AstraZeneca COVID-19 vaccines branded as Covishield in India mutate to trigger blood clots in recipients.
Scientists say the vaccine is sent into the cell nucleus instead of surrounding fluid, where parts of it break off and create mutated versions of themselves. The mutated versions then enter the body and trigger the blood clots.
Earlier, German scientists found the exact 2 step process how the COVID-19 vaccine causes blood clots in recipients. They describe a series of events that has to happen in the body before the vaccines create these large clots.
Capillary Leak Syndrome
Meanwhile, the European Medicines Agency’s (EMA) safety committee has added another blood condition to the potential side effects of AstraZeneca’s vaccine branded as Covishield in India – the Capillary Leak Syndrome.
Capillary leak syndrome is a condition that causes fluid to leak out of blood vessels and could cause very low blood pressure, leading to pain, nausea and tiredness or, in the worst case, kidney failure and strokes.